MathSciNet Relay Station
MathSciNet bibliographic data
MR2553045 (2011b:20106) 20F36
Malyutin, A. V. Operators in the spaces of pseudocharacters of braid groups. (Russian) Algebra i Analiz 21 (2009), no. 2, 136--165; translation in St. Petersburg Math. J. 21 (2010), no. 2, 261–280
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement